MathSciNet Relay Station
MathSciNet bibliographic data
MR2260214 40C05
Aizpuru, A.; Pérez-Eslava, C.; Seoane-Sepúlveda, J. B. Linear structure of sets of divergent sequences and series. Linear Algebra Appl. 418 (2006), no. 2-3, 595–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement